# SDR JR2R20220217562

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 40,904 hours, 32,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321183S
- Condition: Damaged
- Location: Zone 100
- Part time: 40,904 hours, 32,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME AT FS349 BETWEEN STRINGERS 20R AND 25R REQUIRES REPLACEMENT
